MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU373715
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Discharge (2225)
Date of Event 10/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: tgu404015/10254765, udi: (b)(4).Patient medications include but are not limited to: lebetalol injection, phytonadione injection, oxygen nasal cannula, lactated ringers, esmolol infusion, magnesium sulfate iv piggy back.According to the instructions for use (ifu) for the gore® tag® thoracic endoprosthesis; adverse events that may occur include, but are not limited to include: endoleak a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2012, this patient underwent endovascular treatment for a thoracic aortic aneurysm and two conformable gore® tag® thoracic endoprostheses were implanted.The patient tolerated the procedure.On (b)(6) 2018, the patient underwent reintervention for a distal type i endoleak caused by degeneration of the distal descending thoracic aorta.Two additional conformable gore® tag® thoracic endoprostheses were implanted, to extend coverage both proximally and distally.The patient tolerated the procedure and the endoleak was resolved.No aneurysm enlargement was reported.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7992671
Report Number2017233-2018-00634
Device Sequence Number11182950
Product Code MIH
UDI-Device Identifier00733132618187
UDI-Public00733132618187
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Catalogue NumberTGU373715
Device Lot Number10310160
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age89 YR
Patient Weight54